# SDR 2020FA0000400

- Difficulty date: September 10, 2020
- Submitted: September 10, 2020
- Operation: General aviation
- Aircraft: N470AK
- Make and model: Cubcft CC18180
- Aircraft serial: CC180089
- Aircraft time: 997 hours
- Engine: Lyc O360C1G
- Engine time: 997 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: 30862FS
- Condition: Damaged
- Location: Carburator
- Part time: 114 hours
- Component: Carburetor, Marvelschebx, MA45
- Component part number: 1041641
- Stage of operation: LD
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: D, E

## Discrepancy

MA-4-5 CARBURETOR AS OVERHAULED BY AVSTAR FUEL SYSTEMS RAN ROUGH DURING TAKEOFF.  DURING CAUTIONARY LANDING, FUEL FLOAT FROZE AND ALLOWED CARBURETOR TO FLOOD, WHICH SHUT DOWN ENGINE DURING LANDING ROLL-OUT.  FUEL OBSERVED POURING OUT OF CARBURETOR.  DISASSEMBLY BY MARVEL SCHEBLER OF MA-4-5 REVEALED FLOAT HEIGHT MISALIGNMENT, FLOAT SHAFT JOURNALS ON THE FLOAT LEVER HAD DEFORMATION, AND FLOAT CONTACTING THE M-509 FLOAT SETTING GAGE WHICH DOES NOT ADHERE TO SERVICE BULLETIN SB-4.  CONCLUDED POOR OVERHAUL PROCEDURES BY AVSTAR.
